# SDR DL76L962040

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Part time: 16,047 hours
- Stage of operation: CL
- Nature of condition: Y, C
- Precautionary procedure: A

## Discrepancy

NR 2 ENG SURGE SHORTLY AFTER ROTATION.  ENGINE ROLLED BACK AND QUIT.  FOUND BIRD REMNANTS IN ENGINE.  REPLACED ENGINE.
